Mandan Good Neighbor Project

                                                          

IMPORTANT INFORMATION
CLIENT EXPECTATIONS AND RESPONSIBILITIES
HARM REDUCTION
OPERATING PLAN 
 

SIGNS OF AN OVERDOSE
  • Face is clammy to touch and has lost color
  • Body is limp
  • Fingernails or lips have a blue or purple tinge
  • Vomiting or making gurgling noises
  • Cannot be awakened from sleep or unable to speak
  • Breathing is slow or has stopped
  • Heartbeat is slow or has stopped

IF YOU WITNESS AN OVERDOSE

  1. Call 911
  2. Do 2 rescue breaths
  3. Draw 0.4 mg/ml of naloxone into syringe
  4. Administer nalaxone into the shoulder or thigh muscle
  5. Continue 2 rescue breaths every 5 seconds
  6. If no response, repeat 0.4 mg/ml of naloxone every 3 minutes
  7. Remain onsite until assistance arrives and cooperate with first responders
    The Good Samaritan Law protects you so you can protect your friend.
The above information is from STOP OVERDOSE North Dakota.